# SDR RAIA201412280002

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 27,261 hours, 25,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EMERGENCY EXIT FLOOD LIGHT NR 3 INOPERATIVE.  MAINTENANCE REPLACED BULB AND OPS CHECKED GOOD.
